MathSciNet Relay Station
MathSciNet bibliographic data
MR1458255 22E45 (22E70 32L10 33C80)
Lorch, John D. An orthogonal family of polynomials on the generalized unit disk and ladder representations of ${\rm U}(p,q)$. Proc. Amer. Math. Soc. 126 (1998), no. 12, 3755–3762.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement